MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2050-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspection was performed on the returned device.The reported damage was confirmed.It is likely that the noted tear occurred due to the guide wire puncturing through the balloon during replacement.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the 5x40 mm armada 35 was at the severely calcified, severely tortuous right iliac artery when it was decided to change out the guide wire.The guide wire was removed and replaced with a glidewire.During advancement of the glidewire, the wire came out the side of the distal shaft of the armada, but it did not perforate the vessel.The shaft remained intact and no air entered the patient from this issue.All the devices were removed as a unit.Another guide catheter was inserted and an armada 18 was used to complete the procedure with no further issues.There was no adverse patient sequela and no clinically significant delay in procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6683134
Report Number2024168-2017-05584
Device Sequence Number13722664
Product Code LIT
UDI-Device Identifier08717648155178
UDI-Public(01)08717648155178(17)200831(10)70322G1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberB2050-040
Device Catalogue NumberB2050-040
Device Lot Number70322G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date06/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight115